Aa
A
A
Close
Avatar universal
stabing pain
i have rt upper abdominal pain vominting diarrehea was diagnose with gastritis but after 2 days i started back again with the diarrhea and nausea and now when i pee it stings really bad
Cancel
1 Answers
Page 1 of 1
Avatar universal
Along with the diagnosis, did you start a course of any medication(s)? If you just started medications for gastritis, it's not going to work immediately and you may continue to have symptoms until the meds fully kick in. You may also want to consider trying to follow a GERD-friendly diet if the diagnosis of gastritis was thought to result from an increased output of acid.

The stinging when urinating should be checked by your doc. It could be the result of a urinary tract infection.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank